# SDR USAA061245

- Difficulty date: October 19, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 50,675 hours, 50,675 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LT CORNER OF CAPTAINS WINDOW CRACKED.  REMOVED DAMAGED, INSTALLED FILLER IAW SRM 53-10-01, DEFECT SIZE: .500 INCH.
